MAUDE Adverse Event Report: ARTHREX, INC. PEEK, MENISCAL ROOT REPAIR KIT; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE

ARTHREX, INC. PEEK, MENISCAL ROOT REPAIR KIT; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Model Number PEEK, MENISCAL ROOT REPAIR KIT
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 12/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2021, it was reported by a sales representative via email that an knee scorpion from ar-4550p meniscal root repair kit, tip broke inside the bone.This was discovered during a meniscal root repair on (b)(6) 2021.The broke tip was less than 1mm and could not be retrieved from inside the patient.After receiving additional information on 12/22/2021, sales representative has confirm that case was completed successfully without further issues.

Brand Name
PEEK, MENISCAL ROOT REPAIR KIT
Common Device Name
FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13225541
Report Number1220246-2022-04263
Device Sequence Number19787897
Product Code MBI
UDI-Device Identifier00888867307544
UDI-Public00888867307544
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K173845
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model NumberPEEK, MENISCAL ROOT REPAIR KIT
Device Catalogue NumberAR-4550P
Device Lot Number14230514
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2021
Initial Report FDA Received Date01/11/2022
Date Device Manufactured09/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown